# SDR UPS08M53140

- Difficulty date: August 7, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,491 hours, 10,475 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 6 SLAT EXTERIOR SURFACE FOUND DENTED AT 40.5 INCHES FROM I/B END AND 30.5 FROM T/E.  LT WING NR 6 SLAT EXTERIOR SURFACE DENTED AREA MEASURED DEPTH 0.037 INCH AND FOUND EXCEED LIMIT AS PER SRM 57-10-00 FIG 16 VOL I REV 40.  DENT AREA TRIM-OFF, HFEC INSP & NO CRACK EVIDENT.  REPAIR PARTS FABRICATED AND INSTALLED AS PER SRM 57-10-00 FIG 5 VOL I REV 40.
